# SDR ZW0A0112201

- Difficulty date: December 14, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE MID CARGO COMPT, STA 540 LONGERON 28L TO 28R, THE AFT FACE OF THE FORMER HAD CORROSION.  REMOVED CORROSION PER SRM 51-10-3 AND SPM 6-80-01.  MADE AND INSTALLED, TREATED AND PAINTED PARTS, PER SRM 53-03 FIG 2A.
